# SDR CALA9601783

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10556
- Make and model: Doug DC-9-32
- Aircraft serial: 47423
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION BETWEEN RUDDER SKIN AND BONDED DOUBLERS ON LT SIDE AT STA ZR 111.  THE SKIN WAS SPLICED TO PRODUCTION SPLICE, A LOWER LEFT SKIN SECTION WAS FABRICATED AND INSTALLED IAW ECRA 5540-01070, SRM 55-03 FIGURE 12 AND SRM 55-40-1.
